Aa
Aa
A
A
A
Close
Avatar universal

WATSONS!!!!!!!//NORCOS!!!!!!!

WHEN WILL MY WITHDRAWLS STOP FROM WATSONS!!!!!!!//NORCOS!!!!!!!???
23 Responses
Avatar universal
When will this stop ive been taking norco's//watsons for 2 years now....Im on 18. i went cold turkey....which i hear is a big mistake ...ive been popping 1000mg watsons non generic....ive been taking 7 a day....ive been off for a month now and im feeling worse then ever.....im having cold///hot sweats////no appetite/////im throwing up when ever i eat////pains everywhere////WORSTE DEPRESSION EVER!!!!!!/

please someone help !!!what should i do ....im ready to go to the hospital
Avatar universal
When did you stop your pills?  How long did you take them and how many?  At best you will feel like hell for 4 maybe 5 days before you start to climb out on the other side.  I hope you have the essentials handy?  Immodium, otc pain meds, ect?  
Please post more info if you can :)

Ella
Avatar universal
Ive stoped about 20-30 days ago...my witdrawls stopped by the 10th day and now they came back worse den ever.....ive been taking them for about 2 years....about 5-7 a day...im not taking anything no pills nothing going fully cold turkey...
Avatar universal
Sorry, didn't see your other post!  Wow, a month is great!!!  You may have a virus too, but you know it is normal to have some really bad days here and there too.  Don't go back to any pills, you have this thing whipped if you can just bear up!  Man, your too young to go back and I know you don't want to.   Depression comes with the good-bye to opiates,  it will pass and if it doesn't please see your Dr and tell him your depressed!!
Ella
Avatar universal
Thats the reason im worried i started at a young age...this is my second time coming off these pills...and this time its horrible....i think ive lost 10 pounds over the last 3 days...im scared i dont know whats going on with my body, im sitting here sweating....first cold den hot...but ive been thru that already....the thing thats really bothering me is my appetite and its been a month already whats wrong with me???!!!..i cant take it im ready to just go see a doctor...you can get virus's off these pills?
801188 tn?1241647626
I think that maybe you're just experiencing the detox that your body is going through. You probably don't want to hear that but there is good news on the way. Another day or 2 and you'll be through the worst of it.

If you think you can talk to a doc to get some help with the wd symptoms then go right ahead - maybe he'll help you with some things to alleviate some of the symptoms but I suspect that maybe you just have to get through this. I'm on day 7 and ate nothing for the first 3 days and had a terrible stomach - I'm sure I would have been sick if I'd eaten. All the symptoms you describe sound totally normal to me. I know that doesn't make you feel physically any better but I hope it puts your mind at rest that this is normal - and remember, you're probably half way through the worst but as somebody said to me  - there are no free rides.

There are things you can do to alleviate the symptoms a bit though, have a look at this:

http://www.medhelp.org/health_pages/Addiction/Thomas-Recipe-Re-Posted/show/16?cid=66

and this:

http://www.medhelp.org/health_pages/Addiction/Amino-Acid-Protocol/show/15?cid=66

They're both from the health pages which you can find top rightof the page. There's a lot of other good stuff there too.

I know it's hard as hell but it ccan be done. This forum is full of people who prove that. I just did a bit of a write up onmy experiences of the 7 days look for the topic started by me in the forum. Maybe something I wrote might help? If not, there are so many helpful people around here, just hang in there.

801188 tn?1241647626
disregard mmy comments, I didn't realise it had been a month I read your post wrong. In that case, maybe you do just have a real bad virus or something. Seems unlikely that it could be a second bout of wd? Anybody got a different opinion?

Assuming it's a virus, you probably do need to se a doc. Maybe get an anti-emetic jab and some avice on rehydrating your body etc..
Avatar universal
Thank you, i have a couple questions....why are my witdrawls back after being off for a month???Im also a everyday marijuana user, i also take xanax bars here and there, can that be the reason why im feeling like this again?
Avatar universal
so...i should go see a doctor?
452063 tn?1324074916
You cannot get your physical withdrawals back. Your body has already detoxed. You most likley have the flu or a virus. If you are getting severe hot sweats then chills you could have a kidney infection. Do you have a fever? I think that it would be a good idea to go see a doctor. Sometimes the pills that we have been taking for so long cover up other things that may be going on. Kidney stones seem to be a common ailment on this forum. You might get an infection if that were the case. Anyway it is something that only your doctor can diagnose. Don't sit and suffer....maybe your doc can help. It is definatly not wds however the depression is definetly part of the mental wd. So sorry you are sick so soon after detox. Get checked out in case it's something that you need treated for. God bless, Corey
Avatar universal
im pretty sure i have  fever, im rlly hot always sweating and i remember a couple days ago i had the worste pain were my kidneys were, i have a problem though i dont think i can see a doctor because of a situation im in, is there any other way ??Can i just get thru this or will it just get worse..ive never felt like this , im feeling worse den i did in the first week.
801188 tn?1241647626
well I'm not medically trained so this is just a layman's view, but I'd say yes. Sounds to me like you have some other kind of illness going on, 1 month later sounds too late
for physical wds to me. I had a real bad virus about 6 months ago,and I had to have a doc come and give me an injection to stop the sickness and pills afterwards to keep it away. He told me to have as much sugary drinks as I could - little and often. It took nearly 2 weeks before I was able to eat properly again, A nasty virus can do that to you and unlke wd,may well need a doctor's intervention. So I say yes, see a doctor. I don't think this has anything to with wd but I stand tio be corrected by people who have been at this longer than me.
199177 tn?1490498534
I would go see a doctor there is a very good chance this is something other then WD.
801188 tn?1241647626
It might pass, it might not. I think you need to seek medical help - if there;sa reason you can't see a doc, are there any other options there? A number you can call for advice? If you really have no other options I'd say whatever your situation is, you need to see a doc. No situation can be so bad it's worth risking your health over can it?
801188 tn?1241647626
Maybe you could try this part of the forum:

http://www.medhelp.org/forums/Urgent-Care/show/118http://www.medhelp.org/forums/Urgent-Care/show/118

(that all has to on one line in the address bar of your browser, or just look for the urgent care forum)

don;t know if it;s any good but it looks like what you need...
801188 tn?1241647626
Let me try that again, it got pasted weird:

http://www.medhelp.org/forums/Urgent-Care/show/118
Avatar universal
thank you everyone, tomorrow i will see the doctor i cant feel like this anymore. since i quit norco's a month ago i thought that was the problem, thank you for all the help, i thought i was tripping or something.
452063 tn?1324074916
Do whatever you need to do to see that doc. Can you go to the ER. I don't want to see you get sicker. Let us know how you are tomorrow. Let us help you through the mental stuff too. We are here and will support you through. God bless, Corey.
Avatar universal
Thank you corey, im only 50% sure though im ganna go see a doctor, i dont have medicare or anything, and im in a bad situation, i cant go to the ER. If i cant go im going to have to just sit and bare through it.Can this be a life and death situation??Should i be really worried??
452063 tn?1324074916
If it is a virus or the flu you should be alright. If you feel worse tomorrow go to the doctor somehow. If you have a bacterial or strep infection it can only get better with medical attention. It would get worse without seeing a doctor. There is a flu going around here in Pgh. and some are sick for about a week. Not sure how long you have had symptoms but try to see a doctor if you don't feel better tomorrow. Corey
Avatar universal
This is my fourth day feeling like this. The first day was the worst. I will see how i feel tomorrow , if im still feeling like this im gana have to go see a doctor. Thanks
495284 tn?1333894042
COMMUNITY LEADER
How often and how much of the zanax do you take??
Avatar universal
I dont pop xanax daily, maybe once a week, i ony take 1 bar
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.